# SDR MZZA99074

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A .25 INCH LONG CRACK WAS FUOND ON RIGHT INBOARD MIDFLAP T/E LOWER CLOSURE ANGLE AT WBL 108.  THE CRACKED AREA WAS CUT OFF AND REPAIRED PER SRM 51-40-04, 51-30-02.  (M)
